# SDR REXA2019042300665

- Difficulty date: April 23, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON THE AFT PRESSURE BULKHEAD HAS A CHAFE MARK AT LBL 18, IN THE CARGO BAY. REPAIRED EXISTING DOUBLER ON AFT PRESSURE BULKHEAD AT LBL 18 IAW REO 601R-53-61-6950 IR 04-20-19.
